# SDR DL76L070384

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 80,075 hours, 12,228 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON CLOSEOUT ANGLE WAS FOUND WITH A CRACK IN THE OUTBOARD SIDE.  THE MIDSPAR FITTINGS ALSO HAD TOOLING DAMAGE.  THE DAMAGED ANGLE WAS REPAIRED WITH REPAIR STRAPS.
